Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Pain around diaphragm, looks like the food pipe has a swelling

Hello, I am Indian Male, age 32. I had a gastric ulcer due to reflux about 5 yrs ago which subsided. About last week, I suddenly started having a mild pain just above the food pipe around the diaphragm, not sure why I have this pain, feels like that area is swollen and when I touch that area it pains. I am currently taking antacids and when I have digene liquid I feel good. Would request you to help me with the diagnoses ... The main problem is I am currently on an international assignment with no access to the doctors as one has to be under local insurance to visit the doctor. Please suggest the next course of action and what the problem is.
Asked On : Wed, 6 Jul 2011
Answers:  2 Views:  561
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
If you are getting a relief after taking antacids then you can continue taking these. This does not seem to be an emergency. You can delay the visit to your doctor till you come back to your native place. You can see a gastroenterologist as you might be having a hiatus hernia.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Wed, 6 Jul 2011
I find this answer helpful
  User's Response
I thank you for your replies. Just wanted to confirm, is OmezD a good substitue for Rantac..? and I make sure I consume butter milk and curd everyday with food.
The point of concern here is a minor swelling at the diaphgram which when touched gives a little pain which I would suspect is an internal swelling on the food pipe due to hyper acidity. Would these antacids be available off the counter (without medical prescription) in germany?

Thank You.
Answered: Wed, 6 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor